# SDR CALA2024070800151

- Difficulty date: July 4, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N76021
- Make and model: Boeing 777224
- Aircraft serial: 39776HARM
- Aircraft time: 62,106 hours, 6,172 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 80404415
- Part serial: ALT28233770
- Condition: Incorrect
- Location: Crew System
- Part time: 87,341 hours, 10,355 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM PRESSURE VISUAL CHECK {B777-35-3-7030} - BOTH CREW BOTTLES FOUND NOT FULLY OPEN CREW OXYGEN BOTTLE VALVES OPENED CORRECTLY WITH REF TO AMM 35-11-00-440-801. FLT DK OXY MASK TEST OK WITH FULL FLOW PRESENT
